# SDR ASOA201000513

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625 INTERCOSTAL CRACKED LT & RT SIDE.  REMOVED INTERCOSTALS RT & LT FS 621 TO FS 625 IAW SRM 51-42-21.  LT & RT INTERCOSTALS REQUIRE NEW PARTS TO INSTALL.  INSTALLED INTERCOSTALS RT & LT FS 621 TO FS 625 IAW SRM 51-42-06. REQUIRE PAINT TOUCH UP. PAINTED, REPAIRED AREA IAW SRM 51-25-16.
